News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Overdose causing abdominal pain Can't Eat Now Need Help


 babyblueeyes156 - Sat Dec 09, 2006 11:38 pm

I hate to tell this but I am so sick, I will. Back in Oct I took a bottle of Promethazine during a phase of severe depression brought on by extreme mental abuse (so I had my reasons!).. But afterwards it caused my stomach to hurt alot and numbness in my body. Pain radiates into my back too, including my sides. Sometimes (not always) the pain was relieved by eating a little bit. I've been waiting to get in to see my gastrenologist but still waiting. I rarely complain when I do go. I have reflux & rebouts of gastritis but my meds help. At one point I developed quite a many erosions from aspirin use but it got better. I've had tenderness in the upper middle area of my abdomen for years but never much causes pain except the past few days. So in fact that I cried myself to sleep the first night. And I only was able to go to sleep from that because of my sleeping pills. Before I went to sleep, I pressed in on my stomach where it's hurting and it caused me to vomit. It's not sharp but it hurts.. When I eat anything, it gets worse, and all I've tempted to eat today is small snacks. This is immediately. I felt okay when I first woke up but it started again upon eating and took till tonite to calm down. Then I ate some crackers and it started again and has yet to quit. I am also getting this tightness feeling in my abdomen along with this. The numbness has been hitting me everywhere (in my legs, arms, stomach, back, up through the back of my head), it's quite ridiculous really. I know it's being caused by my stomach problem because that gets worse if I lay down and lay on my tummy, which also caused something to feel like it was crawling in my skin up my back. I have never had these problems before that I've been having over the past few days. It is also radiating tightness in my chest and at certain times I get short of breath. Deep breaths make the pain in my sides worse. I'm thinking an ulcer but how can an ulcer cause all of these problems I'm having? I thought of going to the ER but I was too sick to drag myself there. Someone please help me. Thanks.
 babyblueeyes156 - Sun Dec 10, 2006 12:10 am

I think I should correct myself from the above post. The numbness I am referring to is more of tingling sensations shooting through me. I also get numb in my abdomen and back (in the areas of the pain) but the sensations are the biggest problem here. I feel dog sick too, fatigued and overall quite ill. I took my adderal this morning (on 30mg) and a couple of hours later, went to sleep for 6 hours from where I feel so bad. It's really not normal to sleep after taking adderall. I can't even get in to see my reg doctor, he's booked up till next month. There's no way possible of getting in to see either of them at this time. I'm not sure what to do. I'm at the point that I don't even want to eat now because of this.
 babyblueeyes156 - Wed Dec 13, 2006 12:09 pm

The reason I couldn't eat without hurting was due to a stomach virus.. That's all it was.
 Dr. Chan Lowe - Wed Dec 13, 2006 3:01 pm

User avatar Good to hear your doing better.

Thanks for the update.
 babyblueeyes156 - Thu Dec 14, 2006 4:10 pm

I felt better for a few days but now I have the same problems again (can't eat without it causing pain). Now I'm not so sure if it is a virus. Could it be a stomach virus without any vomitting or diarrhea? I hope that's all it is.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here